# SDR COEA2025121206779

- Difficulty date: December 12, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N779FE
- Make and model: Cessna 208B
- Aircraft serial: 0276
- Aircraft time: 16,381 hours, 19,115 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 0110126400
- Part serial: 165001215
- Condition: Failed
- Location: Gdu
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4701 ENROUTE: GEG-PSC    DURING FLIGHT, THE PRIMARY FLIGHT DISPLAY (G600), LEFT SIDE, FAILED. THE AIRCRAFT LANDED WITHOUT INCIDENT AND NO EMERGENCY WAS DECLARED.   MAINTENANCE REPLACED THE GDU 620 DISPLAY UNIT. OPS CHECK GOOD.
